MAUDE Adverse Event Report: BOLT MEDICAL, INC. SEISMIQ; PERCUTANEOUS CATHETER, ULTRASOUND

BOLT MEDICAL, INC. SEISMIQ; PERCUTANEOUS CATHETER, ULTRASOUND
Model Number FG-006915
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon burst and became difficult to remove.A seismiq atk catheter was selected for use in a pad (peripheral artery disease) procedure.During the procedure, the balloon burst and became difficult to remove.The whole system was taken out with the wire.

Brand Name
SEISMIQ
Common Device Name
PERCUTANEOUS CATHETER, ULTRASOUND
Manufacturer (Section D)
BOLT MEDICAL, INC.
2131 faraday ave
carlsbad CA 92008
Manufacturer (Section G)
BOLT MEDICAL, INC.
2131 faraday ave.
carlsbad CA 92008
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25107654
Report Number2124215-2026-24688
Device Sequence Number13084506
Product Code PPN
UDI-Device Identifier00850056723039
UDI-Public(01)00850056723039
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K250225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-006915
Device Catalogue NumberFG-006915
Device Lot Number0000110961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/06/2026
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown